# SDR NACA2021122400001

- Difficulty date: December 24, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 82,997 hours, 13,867 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE ANTI-ICE EICAS MESSAGE. ACTUAL EICAS MSG L ENG TAI VALVE. PERFORMED FIM 30-21 FAULT TREE 805, MSG CLEARED. OPS CHECK GOOD, NO FAULT FOUND. AC REMAINS ETOPS 180
